# SDR AALA20140827005

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 53,426 hours, 6,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT BY LT NR 3 DOOR INOPERATIVE.  REPLACED LAMP FOR OVERHEAD EMER LIGHT.  OPERATIONS CHECKED NORMAL.
